# SDR 0301979940

- Difficulty date: October 28, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- Aircraft time: 90,398 hours, 92,032 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 60714622
- Part serial: 91446
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A BURNING ODOR AND LIGHT HAZE PERMEATED THE CABIN. THE LT PACK VALVE WAS PEGGED FULL RT AND THE LT DUCT TEMPERATURE REACHED 120 DEGREES. FLIGHT CREW SWITCHED THE LT PACK TO MANUAL CONTROL AND ODOR DISSIPATED. FLIGHT RETURNED TO CMH AND ON DESCENT, THE BURNING ODOR RETURNED WITH LT DUCT TEMPERATURE AT 150 DEGREES. LANDING WAS UNEVENTFUL AND MAINTENANCE REPLACED THE TEMPERATURE CONTROLLER AND BOTH WATER SEPARATORS. ALSO, FOUND A LOOSE DUCT ON THE AFT SIDE OF THE WATER SEPARATOR. ALL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
